Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1039
Title: A note on domination and minus domination numbers in cubic graphs
Authors: Chen, Y
Cheng, TCE 
Ng, CTD 
Shan, E
Keywords: Domination number
Minus domination number
Cubic graphs
Issue Date: Sep-2005
Publisher: Elsevier
Source: Applied mathematics letters, Sept. 2005, v. 18, no. 9, p. 1062-1067 How to cite?
Journal: Applied mathematics letters 
Abstract: (See Article file for details of the abstract.)
URI: http://hdl.handle.net/10397/1039
ISSN: 0893-9659
DOI: 10.1016/j.aml.2004.11.003
Rights: Applied Mathematics Letters © 2005 Elsevier Ltd. The journal web site is located at http://www.sciencedirect.com.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
CCN-4.pdfPre-published version305.99 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Jun 2, 2016

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Jul 22, 2016

Page view(s)

247
Last Week
2
Last month
Checked on Jul 24, 2016

Download(s)

501
Checked on Jul 24, 2016

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.